Freezing and averaging methods for certain systems of integro-differential equations with an integral boundary condition
Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1636-1640
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1986_22_9_a29,
author = {Kh. Eshmatov},
title = {Freezing and averaging methods for certain systems of integro-differential equations with an integral boundary condition},
journal = {Differencialʹnye uravneni\^a},
pages = {1636--1640},
year = {1986},
volume = {22},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1986_22_9_a29/}
}
TY - JOUR AU - Kh. Eshmatov TI - Freezing and averaging methods for certain systems of integro-differential equations with an integral boundary condition JO - Differencialʹnye uravneniâ PY - 1986 SP - 1636 EP - 1640 VL - 22 IS - 9 UR - http://geodesic.mathdoc.fr/item/DE_1986_22_9_a29/ LA - ru ID - DE_1986_22_9_a29 ER -
Kh. Eshmatov. Freezing and averaging methods for certain systems of integro-differential equations with an integral boundary condition. Differencialʹnye uravneniâ, Tome 22 (1986) no. 9, pp. 1636-1640. http://geodesic.mathdoc.fr/item/DE_1986_22_9_a29/